# SDR YENA2022010400010

- Difficulty date: January 2, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 861 hours, 142 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01016954
- Condition: Failed
- Part time: 176 hours, 26 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ETOPS) FLT 7, JFK-LHR. ECAM STATUS PAGE SHOWS SMOKE FWD CARGO INOP SMOKE AFT CARGO INOP STATUS MESSAGE CIDS 2 SMOKE; PER SHOWS 23-73-34 DIR 2 (102RH) SDF2 (102RH) AS PER MCC INSTRUCTIONS CIDS DIRECTOR RESET & TEST IAW TSM 26-16-00-810-821-A REV 01 NOV 2021 TEST OK OPS CHK OF FWD & AFT CARGO SMOKE DET C/O IAW AMM 26-16-00-710-802-A REV 91 TEST OK ALL MESSAGE NOW CLEARED. COMPLETED ON WORK ORDER 1154724 TSI 39811 FOLLOWING INSTRUCTIONS AS SO. PLEASE ASSIGN TO JFK AFTER FLIGHT 20 WHERE PART IS AVAILABLE. 2. REMOVE AND REPLACE # 2 CIDS DIRECTOR AS PER AMM 23-73-34. 3. PLEASE REFER TO ALL AMM / GMM FOR ALL REQUIRE DOCUMENTATION IN THE A/C LOG BOOK AND TRAX. R/R CIDS #2 DIR. IAW AMM 23-73-34.(ADDITIONAL SUPPLEMENTAL INFORMATION IN DESCRIPTION)
